# SDR USAA990051

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D20480001
- Condition: Corroded
- Location: Bs 4610
- Part time: 21,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING UNSCHEDULED MAINTENANCE, FOUND CORROSION ON FLOORBEAM AT 1127R FROM STATION 4610 TO SPLICE AFT OF 5805.  DOUBLERS WERE INSTALLED UNDER FLOORBEAM TO REPAIR OVERSIZE HOLES IN FLOORBEAM WEB PER EA NR 51337.  (M)
